MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977118
Medical Device Problem Codes Malposition of Device (2616); Battery Problem (2885); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction

Brand Name
INTELLIS¿
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50252793
Report Number3004209178-2026-13690
Device Sequence Number10008263
Product Code LGW
UDI-Device Identifier00763000558826
UDI-Public(01)00763000558826(17)250614
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2025
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date08/19/2026
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown